Skip to main content

Research Repository

Advanced Search

Mesoscale Approximations for Solutions of the Dirichlet Problem in A Perforated Elastic Body

Maz’ya, V. G.; Movchan, A. B.; Nieves, M. J.


V. G. Maz’ya

A. B. Movchan

Journal Article Type Article
Online Publication Date Sep 9, 2014
Publication Date 2014-10
Deposit Date Dec 8, 2023
Journal Journal of Mathematical Sciences
Print ISSN 1072-3374
Electronic ISSN 1573-8795
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 202
Issue 2
Pages 215-244
Keywords Applied Mathematics; General Mathematics; Statistics and Probability